# SDR 20000413SH010

- Difficulty date: February 9, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 222016001123
- Part serial: A1329
- Condition: Cracked
- Location: Tail Rotor
- Part time: 2,465 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH CHANGE BEARINGS CRACKED.  REMOVED AND REPLACED.  (X)
